# SDR AWXA200300947

- Difficulty date: August 4, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 17,316 hours, 7,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397470900000
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON CENTER PROFILE IN AFT CARGO COMPARTMENT AT FR 63, BETWEEN STR 39 LT AND 39 RT. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CENTER PROFILE AT FR 63, BETWEEN STR 39 LT AND 39 RT; FABRICATED A NEW REPLACEMENT PROFILE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, PG. 7-9, 12, AND 21-22.
